# SDR C77A2020011400052

- Difficulty date: December 18, 2019
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N204NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 170000477
- Aircraft time: 13,409 hours, 8,429 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17005663005
- Condition: Corroded
- Location: Frames 13-14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CPCP, CORROSION FWD WET AREA ON RIGHT SILL AROUND GALLEY MOUNT FITTING BETWEEN FRAMES 13 AND 14, X=163",Y=+38",Z=-19". REMOVED CORROSION BY BLENDIN AT RIGHT HAND SILL, FLOOR DOUBLER BETWEEN FRAMES 13-14X=163",Y=+38",Z=-19", AS MARKED. MATERIAL REMOVED OUT OF LIMITS. REF EMB SRM 53-10-10/ADO6 SRM 51-10-03. PART WAS REMOVED AND REPLACED ON WO H7047 AN 00288.
